# SDR DHL2002720004

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2613 · Overheat Detection
- Part: Power Unit
- Part number: 1014A
- Part serial: 2225
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  APU FIRE WARNING SYSTEM WILL NOT TEST ON PREFLIGHT.	2)  DEFERRED APU FIRE WARNING PER MEL 26-11 CAT. "C" DMI #10316 ASSIGNED. PLACARD INSTALLED.3)  REF. DMI #10316 APU FIRE WARNING SYSTEM WILL NOT TEST.	4)  REMOVED AND REPLACED APU OPERATING POWER UNIT. RELAY OPS CHECK GOOD IAW B727 M/M 26-15-00. THIS CLEARS DMI #10316. PLACARD REMOVED.
